MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD¿ STEM CELL ENUMERATION; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD¿ STEM CELL ENUMERATION; COUNTER, DIFFERENTIAL CELL
Catalog Number 344563
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.1.Additional medical device type: gkz.E.1.Initial reporter additional e-mail: (b)(6).E.1.Initial reporter address: (b)(6).G.1.Pma / 510(k)#: bk110037;bk210652.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after use of bd¿ stem cell enumeration erroneous results were acquired and provided to clinician.There was no impact to patient as the cell transplantation was still sufficient.The following information was provided by the initial reporter: after a detailed analysis, it was identified that, when comparing the same samples analyzed with the new kit (recently put into use) and with the old kit, there was a difference of 30% to 40% in cd45+ values.Therefore, we believe that there may be a problem with this new kit, which affected the accuracy of the tests performed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: based on the investigation results, the reported issue of lot-to-lot variability in cd45+ values results obtained against product 344563 (stem cell enumeration kit, ivd) lot 4359181 was not confirmed.Investigation results that were performed on the indicated failure mode were the following: ¿ information provided by customer evaluated.¿ retention samples were tested for stem cell reagent staining performance to detect cd45 and cd34 markers, and absolute count tubes bead count resulted in acceptable performance and bead count content.¿ batch history record (bhr) was evaluated and found in compliance with bd release specifications.¿ potential cause was not determined.No performance issue was identified.The issue was resolved after providing customer with a replacement kit.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD¿ STEM CELL ENUMERATION
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BD CARIBE, LTD
vicks drive
lot no. 1
cayey PR
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key22816971
Report Number2647876-2025-00261
Device Sequence Number5790901
Product Code OYE
UDI-Device Identifier00382903445639
UDI-Public(01)00382903445639(11)241224(17)260531(10)4359181
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Catalogue Number344563
Device Lot Number4359181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown